# SDR V0XD20160306050

- Difficulty date: March 4, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY FUSELAGE AT FS 565.00 & 16L IS CORRODED.  REMOVED DAMAGED AREA OF FRAME & INSTALLED NEW FRAME SECTION, PN SH670-33111-7, IAW REO 670-53-31-361 DATED 29 FEB 2016.  NDT PERFORMED DATED 03 MAR 2016.
